# SDR 2WAA2018009060000

- Difficulty date: August 30, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 56,422 hours, 37,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 18406032
- Part serial: 25973
- Condition: Cracked
- Location: Ac Bay
- Part time: 800 hours, 335 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RED "TAIL COMPARTMENT TEMP HIGH" AND "MASTER WARNING" LIGHT ILLUMINATED. INSPECTED TAIL COMPARTMENT FOUND AIR LEAK AT LT PACK PNEUMATIC DUCT. PERFORMED INSPECTION AND CHECK OF LT SECONDARY HEAT EXCHANGER AND FOUND CRACKED. R&R LT SECONDARY HEAT EXCHANGER. OPS CHECK NORMAL. NO LEAKS NOTED.
